MathSciNet Relay Station
MathSciNet bibliographic data
MR2728489 11G05 (11G07 14H52)
Cremona, John E.; Fisher, Tom A.; Stoll, Michael Minimisation and reduction of 2-, 3- and 4-coverings of elliptic curves. Algebra Number Theory 4 (2010), no. 6, 763–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement